On A Class of Algebraic Polynomials with Random Coefficients

K Farahmand

    Research output: Contribution to journalArticle

    LanguageEnglish
    Pages279-286
    JournalInternational Journal of Applied Mathematics
    Volume6
    Issue number3
    Publication statusPublished - Jun 2001

    Cite this

    @article{a9865651cd164ca1bdb7a6dd5cddb89a,
    title = "On A Class of Algebraic Polynomials with Random Coefficients",
    author = "K Farahmand",
    year = "2001",
    month = "6",
    language = "English",
    volume = "6",
    pages = "279--286",
    journal = "International Journal of Applied Mathematics",
    issn = "1311-1728",
    number = "3",

    }

    On A Class of Algebraic Polynomials with Random Coefficients. / Farahmand, K.

    In: International Journal of Applied Mathematics, Vol. 6, No. 3, 06.2001, p. 279-286.

    Research output: Contribution to journalArticle

    TY - JOUR

    T1 - On A Class of Algebraic Polynomials with Random Coefficients

    AU - Farahmand, K

    PY - 2001/6

    Y1 - 2001/6

    M3 - Article

    VL - 6

    SP - 279

    EP - 286

    JO - International Journal of Applied Mathematics

    T2 - International Journal of Applied Mathematics

    JF - International Journal of Applied Mathematics

    SN - 1311-1728

    IS - 3

    ER -